# SDR R61A2021072800602

- Difficulty date: July 14, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 44,395 hours, 27,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859001
- Condition: Corroded
- Location: Frm 16 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND INTERIOR FUSELAGE FWD CARGO BAY SHEAR CLIP CORRODED AT FR16 BETWEEN STR 28L AND 27L. CORRODED SHEAR CLIP AT FR16 BETWEEN FR28L AND 27L REMOVED AND REPLACED IAW EMB SRM 51-41-02 AND 51-43-01.
